Facebook Pixel
EmpowHER Guest

After having unprotected sex immediately after menstruating,i took postinor 2 and 7 days later am menstruating again.what is wrong?could i be pregnant

By Anonymous January 30, 2016 - 1:23pm
Rate This

Add a Comment1 Comments


Hello and welcome to EmpowHer,
The most common side effect of taking emergency contraception is bleeding a few days later. This is not your regular period. Keep in mind that you can also experience symptoms such as tender breasts, cramping, and nausea. This does not mean you are pregnant. It is simply side effects of the drugs.

January 30, 2016 - 6:23pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!